# SDR QXEA0300539

- Difficulty date: May 2, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 3,341 hours, 3,946 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 3 FLAP TRACK FAIRING BRACKET IS CRACKED.  REPAIRED IAW DHC-8 Q400 SRM 51-40-15, PAGE 206.
